Indiana, 2017

Flash Flooding and Flooding in Indiana, April 28 to 30, 2017

April 28 to 30, 2017 · NWS LMK · 14 events in 6 counties and zones

An unseasonably warm and humid air mass developed across the lower Ohio Valley toward late April 2017. A powerful storm system across the central Plains brought several rounds of strong to severe thunderstorms to the region.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$4.0 million
Crop damage
None recorded
Events
14

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LMK wrote it up.

An unseasonably warm and humid air mass developed across the lower Ohio Valley toward late April 2017. A powerful storm system across the central Plains brought several rounds of strong to severe thunderstorms to the region. Damaging winds and large hail occurred late on April 28 and into the morning hours April 29. Widespread rainfall of 3 to 6 inches fell across southern Indiana, resulting in flash flooding in some places.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before the first event at Apr 28, 10:03 PM EST, 17 minutes earlier.

Area forecast discussion, Apr 28, 10:03 PM EST, 17 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
1103 PM EDT Fri Apr 28 2017

.Forecast Update...
Issued at 1100 PM EDT Fri Apr 28 2017

The threat for severe weather continues this evening in the Tornado
Watch area. Storms have developed right along the warm front
boundary in southern IN. These storms have shown some deep rotation
and are expected to continue to do so over the next few hours as the
track northeast along the boundary. The tornado threat is the
highest in this location. Further to the south, a few cells have
popped up along the Ohio River. These could potentially become
strong to severe as well, though they are struggling a bit more.

Aside from the severe potential, the flooding threat is increasing.
Training storms over Dubois county have already produced 2-3 inches
of rain and more storms continue to develop along the boundary. The
main question for tonight will be how far south this line of storms
will sag. Much of the guidance suggests it will stay along and north
of the Ohio River, though a few of the high res models have it
sinking further south. Will lean towards the former solution for
now. Given that, pops were updated to decrease them across south
central KY and increase them across southern IN. Also raised low
temps a bit as southerly flow should keep the region on the warm
side. The updated forecast is already out.

&&

.Short Term...(This evening through Saturday night)
Issued at 215 PM EDT Fri Apr 28 2017

...Severe Storms Forecast for Late this Afternoon through Tonight...

Have a nice clear slot over southern KY early this afternoon,
allowing for a nice pocket of instability for the warm front that's
lifting quickly northward now to take advantage of. Expect storms to
start developing in the next hour or two with an increase in
coverage especially along the front this evening. Forecast soundings
continue to increase confidence in supercells developing in this
environment, with large hail and damaging winds and a tornado
threat, especially along the warm front. This evening, NCAR ensemble
0-3 km storm relative helicity was over 300 m2/s2 with 0-1 km shear
vectors around 40 knots, indicative of good low-level rotation
potential. These values would satisfy a local study on potential for
tornadoes developing within supercells.

Tonight, we could see a brief break in precip before they redevelop
again as a low-level jet focuses convergence somewhere over or just
north of the Ohio River. This new development and its potential
persistence was the main reason a Flash Flood Watch was issued
earlier today. Precipitable waters in the 1.7-2 inch range will make
for very heavy rains coming out of these storms, so rainfall totals
around 3 inches are possible, if not a little more, over the watch
area by this time tomorrow.

By late morning Saturday, we should see those rains taper off,
especially as the warm frontal boundary looks to lift a little
farther north. By afternoon, we should get another pool of surface-
based CAPE. Near record temperatures are forecast for highs, and
even warm lows (see Climate section below). A cap should be in place
tomorrow though, that will keep most from taking advantage of it.
The GFS and WRF-ARW are the only models showing any QPF in our area.
Some of the better performing models for rain chances the last few
months would argue for a narrow stripe of isolated to scattered
storms across our northern counties in Indiana (i.e., Dubois to
Jefferson) and a secondary isolated area over Lake Cumberland.

.Long Term...(Sunday through Friday)
Issued at 215 PM EDT Fri Apr 28 2017

...Another Round of Heavy Rain and Some Severe Potential Late
Sunday...

After another warmer morning Sunday, again potential breaking warm
min records, we should be dry for most of the day. Models are in
pretty good agreement on this scenario, bringing in storms ahead of
a north/south-oriented cold front Sunday night. Given another near
record warm day, these storms should have plenty of available
instability to allow for strong to severe potential at least in the
evening hours, perhaps late into the overnight as well. Precipitable
water levels once again will surge into the 1.7-2 inch range, so
another round of flash flooding is possible.

Monday looks like a chillier day, as a large upper low moves into
the Great Lakes. We'll have southwest winds, but much lower low-
level thicknesses, to bring temperatures to below normal for highs.
The cooler weather likely will persist most of the week, as that
upper low slowly heads northeast and then gets replaced by another
meridional trough for late week. We may see some cool precip with
this transition from mid to late week. Did not make any changes to
the blended forecast for now.

&&

.Aviation...(00Z Issuance)
Issued at 742 PM EDT Fri Apr 28 2017

Convective activity has been held in check by a capping inversion,
so will continue to mention SHRA activity with a few thunderstorms
in the VC of SDF/BWG through the evening hours. Outside of any T-
storms, VFR will prevail with a steady S wind.

Biggest question for the overnight will be whether a line of
convection that sets up north of the Ohio River will have enough of
a cold pool push to make it back toward SDF. Warm frontal boundary
is already north of the area so storms would have to get organized
pretty well to push back into the terminal. Given good support of
this scenario occurring from hi-res models, will introduce prevailing
t-storm mention at SDF after 07Z, where a few hour period of heavy
rain would be possible. Overall confidence is low, but it could have
an impact if it occurs.

Either way, conditions should improve around or just after sunrise
with a steady S wind and Sct-Bkn clouds around 4 K feet.

Elsewhere at BWG/LEX, staying more optimistic that these sites will
see little more than scattered shower and t-storm activity through
the evening, before dry conditions take hold overnight. LEX could be
close enough to the boundary in the pre-dawn hours to warrant VCTS
mention, but will otherwise be dry by mid to late morning on
Saturday.

&&

.Hydrology...
Issued at 1100 AM EDT Fri Apr 28 2017

Heavy rain is expected over the weekend over much of the middle
Ohio Valley. Between two to five inches of rain are expected along
the Ohio River over the next 72 hours, with the heavier amounts in
the west. This will lead to quick rises on all stream and rivers in
the area with minor flooding possibily in the Green, Rough, and
Muscatatuck basins. In addition, heavy rain tonight could lead
to flash flooding in parts of southern Indiana and northern
Kentucky. If you live in a flood prone area, watch water levels
closely this weekend.

&&

.Climate...
Issued at 830 AM EST Fri Apr 28 2017

Temperature and rainfall records for the weekend:

            4/29 Warm L   4/29 Record H   4/30 Warm L  4/30 Record H
Louisville   67 (1951)      89 (1899)      70 (1899)    91 (1894)
Lexington    67 (1899)      86 (1899)      70 (1899)    91 (1942)
Bowling G.   67 (1899)      91 (1894)      68 (1899)    92 (1942*)
Frankfort    63 (1899)      89 (1914)      66 (1910)    91 (1942)

            4/29 Rainfall 4/30 Rainfall
Louisville   2.02" (1927)   2.37" (1983)
Lexington    1.31" (2014)   3.21" (1909)
Bowling G.   2.40" (1912)   3.00" (1911)
Frankfort    2.20" (2002)   2.62" (1909)

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Flash Flood Watch until 11 AM EDT /10 AM CDT/ Saturday for
     INZ076>079-083-084-089>092.

KY...Flash Flood Watch until 11 AM EDT /10 AM CDT/ Saturday for
     KYZ023>025-029>038.

&&

Update...EER
Short Term...RJS
Long Term...RJS
Aviation...BJS
Hydrology...CMC
Climate...RJS
Hazardous weather outlook, Apr 28, 8:41 PM EST, 1 hour 39 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
941 PM EDT Fri Apr 28 2017

KYZ026-027-039>043-045>049-053>057-061>067-070>078-081-082-300145-
Ohio-Grayson-Anderson-Woodford-Fayette-Bourbon-Nicholas-Nelson-
Washington-Mercer-Jessamine-Clark-Larue-Marion-Boyle-Garrard-Madison-
Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-Logan-Warren-Simpson-
Allen-Barren-Monroe-Metcalfe-Adair-Russell-Cumberland-Clinton-
Including the cities of Hartford, Leitchfield, Lawrenceburg,
Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield,
Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon,
Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave,
Greensburg, Campbellsville, Liberty, Stanford, Russellville,
Bowling Green, Franklin, Providence, Scottsville, Glasgow,
Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville,
and Albany
941 PM EDT Fri Apr 28 2017 /841 PM CDT Fri Apr 28 2017/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Scattered thunderstorms are expected to develop and become numerous
overnight along a warm front. Any storm that develops will have the
potential to produce locally heavy rainfall along with lightning and
gusty winds.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Additional thunderstorms are forecast through the weekend. The
environment again could support strong to severe thunderstorms.
Right now the best time frames for thunderstorm activity looks to be
Sunday late afternoon through Sunday night. The main threats with
any severe storms this weekend with be damaging winds and hail. Also
repeated rounds of storms with high rainfall rates may create some
flooding issues.

.SPOTTER INFORMATION STATEMENT...

Spotters are asked to report wind, hail of any size, and instances
of flooding today through the weekend.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

INZ076>079-083-084-089>092-KYZ023>025-029>034-038-300145-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Bullitt-Oldham-Trimble-Henry-
Shelby-Spencer-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Shepherdsville, Louisville,
La Grange, Bedford, Milton, New Castle, Shelbyville,
and Taylorsville
941 PM EDT Fri Apr 28 2017 /841 PM CDT Fri Apr 28 2017/

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...
...TORNADO WATCH 171 IN EFFECT UNTIL 2 AM EDT /1 AM CDT/ SATURDAY...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Storms will become more widespread through the overnight hours.
Through 2am EDT any storm that develops will have the potential to
become severe. After 2am the situation will transition to more of a
flooding threat.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Additional thunderstorms are forecast through the weekend. The
environment again could support strong to severe thunderstorms.
Right now the best time frames for thunderstorm activity looks to be
Sunday late afternoon through Sunday night. The main threats with
any severe storms this weekend with be damaging winds and hail. Also
repeated rounds of storms with high rainfall rates may create some
flooding i

.SPOTTER INFORMATION STATEMENT...

Spotters are asked to report wind, hail of any size, and instances
of flooding today through the weekend.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

KYZ028-300145-
Hardin-
Including the city of Elizabethtown
941 PM EDT Fri Apr 28 2017

...TORNADO WATCH 171 IN EFFECT UNTIL 2 AM EDT SATURDAY...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Storms will become more widespread through the overnight hours.
Through 2am EDT any storm that develops will have the potential to
become severe. After 2am the situation will transition to more of a
flooding threat.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Additional thunderstorms are forecast through the weekend. The
environment again could support strong to severe thunderstorms.
Right now the best time frames for thunderstorm activity looks to be
Sunday late afternoon through Sunday night. The main threats with
any severe storms this weekend with be damaging winds and hail. Also
repeated rounds of storms with high rainfall rates may create some
flooding issues.

.SPOTTER INFORMATION STATEMENT...

Spotters are asked to report wind, hail of any size, and instances
of flooding today through the weekend.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

KYZ035>037-300145-
Franklin-Scott-Harrison-
Including the cities of Frankfort, Georgetown, and Cynthiana
941 PM EDT Fri Apr 28 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Scattered thunderstorms are expected to develop and become numerous
overnight along a warm front. Any storm that develops will have the
potential to produce locally heavy rainfall along with lightning and
gusty winds.

Areas that receive repeated storms with high rainfall rates may
develop flooding issues tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Additional thunderstorms are forecast through the weekend. The
environment again could support strong to severe thunderstorms.
Right now the best time frames for thunderstorm activity looks to be
Sunday late afternoon through Sunday night. The main threats with
any severe storms this weekend with be damaging winds and hail. Also
repeated rounds of storms with high rainfall rates may create some
flooding i

.SPOTTER INFORMATION STATEMENT...

Spotters are asked to report wind, hail of any size, and instances
of flooding today through the weekend.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

13

In the hours before

Local storm report, Apr 28, 4:42 PM EST, 5 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
542 PM EDT FRI APR 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             1 SSE NEW PEKIN         38.49N 86.01W
04/28/2017  E0.88 INCH       WASHINGTON         IN   PUBLIC

            VIA TWITTER REPORT.

&&

DM
Special weather statement, Apr 28, 8:00 PM EST, 2 hours 20 minutes before
Special Weather Statement
National Weather Service Louisville KY
900 PM EDT FRI APR 28 2017

INZ076>078-290145-
Orange-Washington-Scott-
900 PM EDT FRI APR 28 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN SCOTT...
SOUTHEASTERN ORANGE AND SOUTHERN WASHINGTON COUNTIES...

At 900 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles west of Salem to 7 miles south of
Paoli. Movement was east at 40 mph.

Winds in excess of 40 mph and pea size hail are possible with these
storms.

Locations impacted include...
Salem, Vienna, Blue River, New Pekin, Hardinsburg, Livonia, Trotter
Crossing, Underwood, Shorts Corner and Martinsburg.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3867 8566 3860 8574 3860 8579 3856 8582
      3856 8585 3855 8585 3855 8587 3852 8587
      3852 8588 3850 8589 3850 8596 3849 8596
      3849 8599 3844 8599 3843 8650 3861 8624
TIME...MOT...LOC 0100Z 261DEG 35KT 3859 8622 3845 8644

EBW
Special weather statement, Apr 28, 8:23 PM EST, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Louisville KY
923 PM EDT FRI APR 28 2017

INZ076-083-084-290215-
Crawford-Orange-Dubois-
923 PM EDT FRI APR 28 2017

...A STRONG THUNDERSTORM WILL AFFECT DUBOIS...NORTHWESTERN CRAWFORD
AND SOUTHWESTERN ORANGE COUNTIES...

At 922 PM EDT/822 PM CDT/, a strong thunderstorm was located 9 miles
southwest of Jasper, moving east at 60 mph.

Dime size hail is possible with this storm.

Locations impacted include...
Jasper, English, Huntingburg, Holland, Birdseye, Dubois, Celestine,
Millersport, Bretzville and Taswell.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Louisville.

LAT...LON 3840 8707 3854 8653 3835 8645 3823 8707
TIME...MOT...LOC 0122Z 252DEG 54KT 3831 8707

EBW
Local storm report, Apr 28, 10:11 PM EST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1111 PM EDT FRI APR 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1053 PM     HAIL             3 NW HARDINSBURG        38.49N 86.32W
04/28/2017  U0.88 INCH       ORANGE             IN   TRAINED SPOTTER

            POWER AND CELL PHONE SERVICE IS OUT IN THE
            AREA.

&&

KDW

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

9 flood, 5 flash flood. Local standard time, as filed.

Flash Flood, Dubois

When
April 28, 10:20 PM EST
Where
Dubois County, 1.92 mi NW of Jasper to 1.89 mi NNW of Jasper
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
38.422, -86.951

The Dubois Emergency Manager reported high water over the roadway at Saint Charles Street and 36th Street.

Flash Flood, Dubois

When
April 28, 11:01 PM EST
Where
Dubois County, Huntingburg to 0.21 mi E of Huntingburg
Cause
Heavy Rain
Property damage
$50,000
Reported by
Emergency Manager
Coordinates
38.300, -86.950

The Dubois County Emergency Manager reported a vehicle stalled in high water at Washington Street and State Road 64. There were also multiple vehicles stranded across the county.

Flash Flood, Crawford

When
April 28, 11:52 PM EST
Where
Crawford County, 0.88 mi NE of Riceville to 1.1 mi NE of Riceville
Cause
Heavy Rain
Reported by
State Official
Coordinates
38.330, -86.660

State officials reported high water across State Road 64 just east of Riceville Road.

Flash Flood, Clark

When
April 29, 2:20 AM EST
Where
Clark County, 1.13 mi NNW of Bonnenburger to 1.17 mi NNW of Bonnenburger
Cause
Heavy Rain
Reported by
Broadcast Media
Coordinates
38.295, -85.759

Local media reported Eastern Boulevard underpass flooded.

Flash Flood, Floyd

When
April 29, 2:20 AM EST
Where
Floyd County, 1.74 mi NNW of Blackiston Mill to 1.69 mi NW of Blackiston Mill
Cause
Heavy Rain
Reported by
Broadcast Media
Coordinates
38.352, -85.817

Local media reported Grant Line Road had high water over the roadway.

Flood, Crawford

When
April 29, 6:00 AM EST
Where
Crawford County, 0.88 mi NW of Grantsburg to 0.69 mi NW of Grantsburg
Cause
Heavy Rain
Reported by
Trained Spotter
Coordinates
38.290, -86.480

A trained spotter reported that Indiana Highway 237 was under 5-8 feet of water from the Little Blue River. A water rescue was necessary when a man drove into the water.

Flood, Crawford

When
April 29, 6:00 AM EST
Where
Crawford County, 0.69 mi S of Hogtown to 0.89 mi S of Hogtown
Cause
Heavy Rain
Reported by
Trained Spotter
Coordinates
38.360, -86.320

A trained spotter reported that both approaches to a small bridge on Hogtown Road were washed out.

Flood, Harrison

When
April 29, 6:00 AM EST
Where
Harrison County, 1.77 mi WSW of Crandall to 2.17 mi W of Crandall
Cause
Heavy Rain
Reported by
COOP Observer
Coordinates
38.270, -86.100

The Harrison County COOP observer reported 1.5 feet of water over Tee Road, and Big Indian Creek was flooded.

Flood, Dubois

When
April 29, 6:59 AM EST
Where
Dubois County, 0.69 mi S of Jasper to 1.02 mi SSE of Jasper
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
38.390, -86.930

Local law enforcement reported that Highway 164 closed due to flooding.

Flood, Clark

When
April 29, 7:04 AM EST
Where
Clark County, 0.88 mi SW of Sellersburg to 0.91 mi SSE of Sellersburg
Cause
Heavy Rain
Reported by
Public
Coordinates
38.390, -85.760

Clark County reported roads were closed due to flooding.

Flood, Crawford

When
April 29, 8:45 AM EST
Where
Crawford County, 0.54 mi E of English to 1.49 mi S of Temple
Cause
Heavy Rain
Property damage
$4.0 million
Reported by
State Official
Coordinates
38.330, -86.460

State officials reported severe flooding across the county. Portions of Interstate 64 were closed and impassable. Approximately 75% of Crawford County roads were affected by flood waters. Culverts, bridges, gravel and blacktop roads were washed out by high water, making most impassable.

Flood, Floyd

When
April 29, 8:50 AM EST
Where
Floyd County, 1.48 mi NNE of Georgetown to 1.28 mi NNW of Georgetown
Cause
Heavy Rain
Reported by
State Official
Coordinates
38.320, -85.960

State officials reported many roads still impassable across the county. The hardest hit area was Georgetownn and Greenville area where a swift water rescue was reported.

Flood, Clark

When
April 29, 8:55 AM EST
Where
Clark County, 0.69 mi S of Borden to 1.72 mi N of Borden
Cause
Heavy Rain
Reported by
State Official
Coordinates
38.460, -85.950

State officials reported roads closed due to flooding.

Flood, Washington

When
April 29, 4:45 PM EST to April 30, 1:35 AM EST
Where
Washington County, 0.85 mi WNW of Freddricksburg to 0.73 mi NNW of Freddricksburg
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
38.437, -86.193

Several episodes of heavy rain totaling between 6 and 8 inches caused the Blue River at Fredericksburg to go into minor flood. The river crested at 21.5 feet, 1.5 feet above flood stage.

What these are

Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Indiana in 2017Every state in 2017This day in weather historyWarnings in Indiana, April 2017

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 683342, 683344, 683345, 683346, 683347, 683350, 683351, 683352, 683353, 683354, 683355, 683356, 683357, 684599.